advertisement
Question
Posted by: mary | 2011/10/10

constipation while pregnant

I am feeling terribly constipated, just 4 months pregnant. Have tried increasing fibre in my diet but not helping. A friend has suggested I try Agiolax as it is natural and does not cause cramping. Is it safe for me to use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mary

No adverse effects are known to occur with Agiolax during pregnancy. As an ordinary precaution, however, Agiolax should not be used in the first trimester of pregnancy unless change of diet or the use of a non-stimulant bulk laxative has failed to produce any therapeutic effect.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Thandi | 2011/11/04

Thanks Mary for posting your question as the docs response helps me too. Have been tempted to try something but not sure what. Will try Agiolax and see what happens.

Reply to Thandi
Posted by: Thandi | 2011/10/25

Wow thanks Pinkie, I am going to try Agiolax, off to my pharmacy right now.

Reply to Thandi
Posted by: Pinkie | 2011/10/23

I tried Agiolax on my doctors recommendation from 5 months and it worked like a charm, no cramps at all. And it worked like clockwork. Have also just recommended Agiolax to my sister and she is reporting the same good results. Hope it works for you.

Reply to Pinkie
Posted by: pharmacist | 2011/10/12

Hi Mary

No adverse effects are known to occur with Agiolax during pregnancy. As an ordinary precaution, however, Agiolax should not be used in the first trimester of pregnancy unless change of diet or the use of a non-stimulant bulk laxative has failed to produce any therapeutic effect.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement